Orthogonal polynomials and Markov chains

Erik A. van Doorn, Pauline Coolen-Schrijner

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    Original languageUndefined
    Title of host publicationGeneral Seminar of Mathematics
    Place of PublicationUniversity of Patras, Greece
    Pages67-76
    Number of pages10
    Publication statusPublished - 21 Jan 1996

    Keywords

    • METIS-141654

    Cite this

    van Doorn, E. A., & Coolen-Schrijner, P. (1996). Orthogonal polynomials and Markov chains. In General Seminar of Mathematics (pp. 67-76). University of Patras, Greece.
    van Doorn, Erik A. ; Coolen-Schrijner, Pauline. / Orthogonal polynomials and Markov chains. General Seminar of Mathematics. University of Patras, Greece, 1996. pp. 67-76
    @inproceedings{2426faa2a58449cb9faaae14e8c6d9b5,
    title = "Orthogonal polynomials and Markov chains",
    keywords = "METIS-141654",
    author = "{van Doorn}, {Erik A.} and Pauline Coolen-Schrijner",
    year = "1996",
    month = "1",
    day = "21",
    language = "Undefined",
    pages = "67--76",
    booktitle = "General Seminar of Mathematics",

    }

    van Doorn, EA & Coolen-Schrijner, P 1996, Orthogonal polynomials and Markov chains. in General Seminar of Mathematics. University of Patras, Greece, pp. 67-76.

    Orthogonal polynomials and Markov chains. / van Doorn, Erik A.; Coolen-Schrijner, Pauline.

    General Seminar of Mathematics. University of Patras, Greece, 1996. p. 67-76.

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    TY - GEN

    T1 - Orthogonal polynomials and Markov chains

    AU - van Doorn, Erik A.

    AU - Coolen-Schrijner, Pauline

    PY - 1996/1/21

    Y1 - 1996/1/21

    KW - METIS-141654

    M3 - Conference contribution

    SP - 67

    EP - 76

    BT - General Seminar of Mathematics

    CY - University of Patras, Greece

    ER -

    van Doorn EA, Coolen-Schrijner P. Orthogonal polynomials and Markov chains. In General Seminar of Mathematics. University of Patras, Greece. 1996. p. 67-76